# SDR UALA2012032201827

- Difficulty date: March 19, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 61,124 hours, 21,665 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLERS AT FUSELAGE STA 1393 AND 1433 REQUIRES FABRICATION AND INSTALLATION REF WC 59745401C.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED DOUBLERS AT STA 1393 AND 1433 REF SRM 53-00-01 REPAIR 3 & WC 5 9745401C.  WORK ACCOMPLISHED ON NR 9965167.
